# SDR SWIA200311913

- Difficulty date: April 23, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,148 hours, 26,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHTS ON FLOOR (BOTH) AT MAIN CABIN DOOR ARE INOP.  REWIRED BROKEN WIRES ON FORWARD EMERGENCY RED LIGHTS ON THE FLOOR.  OPS CHECKS GOOD.
